MAUDE Adverse Event Report: OSTEOCENTRIC TECHNOLOGIES, INC. 13 X 90MM LAG FASTENER

OSTEOCENTRIC TECHNOLOGIES, INC. 13 X 90MM LAG FASTENER
Model Number 324-13090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was conducted which included review of applicable production records and dimensional evaluation of returned components.The reported device malfunction was confirmed.No manufacturing nonconformances or product specification deviations were identified as it relates to the reported issue.The cause of the reported breakage could not be conclusively determined based on the available information.No additional adverse patient consequences associated with the reported device malfunction were identified.
 
Event or Problem Description
It was reported that a patient underwent femoral neck fracture repair surgery on (b)(6) 2026.Follow-up evaluation performed between the initial surgery and (b)(6) 2026 revealed that the fracture had not healed.Revision surgery was subsequently performed on (b)(6) 2026.During the revision procedure, it was determined that one 13 x 90 mm lag fastener (part 324-13090, lot hfi042) and two 6.0 x 95 mm bone screw fasteners st (part 360-1095, lot hfv009) had broken.The date the devices broke is unknown.The 13 x 90 mm lag fastener was completely removed and recovered.The two 6.0 x 95 mm bone screw fasteners st were partially removed, with the distal tip fragments remaining implanted in the patient.No additional adverse patient consequences associated with the reported device issue were reported.

Brand Name
13 X 90MM LAG FASTENER
Common Device Name
13 X 90MM LAG FASTENER
Manufacturer (Section D)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
Manufacturer (Section G)
OSTEOCENTRIC TECHNOLOGIES, INC
75 w 300 n
suite 150
logan UT 84321
Manufacturer Contact
todd evans
75 w 300 n
suite 150
logan, UT 84321
4357572253
MDR Report Key25480190
Report Number3011656326-2026-00001
Device Sequence Number5700588
Product Code JDO
UDI-Device Identifier00810189110076
UDI-Public(01)00810189110076(10)HFI042(11)251013
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K230764
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number324-13090
Device Catalogue Number324-13090
Device Lot NumberHFI042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite